An F-18 fighter jet from the US Air Force is believed to have crash landed in farmland in Redmere, near Ely, Cambridgeshire.
A police spokeswoman confirmed emergency services had been called to the scene of a plane crash in the area, but said it was not known whether there were any casualties.
The US Air Force in the UK has confirmed it is investigating reports that one of its jets has crashed in eastern England.
The plane, reportedly an F-18 Hornet fighter jet, is believed to have come down around five miles north west of RAF Lakenheath in Suffolk.
According to the AirLive.net monitoring website, the pilot ejected before the plane hit the ground.
Other reports suggest the FA-18 was one of six returning to the US via Britain, after combat deployment to Middle East.
A pensioner who set himself on fire in a busy high street has died in hospital.Read the full story ›
Four people have died in a crash in Suffolk in which one vehicle ended up in a front garden and caught fire.Read the full story ›
A night-stalker rapist who attacked at least six women over nearly 30 years has been jailed for a minimum of 10 years and three months.Read the full story ›
A teenager has admitted supplying pills with a Superman logo on which have been linked to the deaths of three men over the Christmas period.
Adrian Lubecki, 19, Ipswich, pleading guilty to one count of supplying PMMA, which is similar to ecstasy, and one of possessing amphetamines with intent to supply at Ipswich Crown Court.
Suffolk Police issued a warning over the red triangular pills after the deaths of 23-year-olds Justas Ropas and Gediminas Kulokas,
The death of a third man in Rendlesham, Suffolk, is also being investigated in connection with the pills.
Lubecki will be sentenced in the week beginning February 16.
Tests on red "Superman" pills linked to four deaths have revealed they did contain the dangerous ingredient PMMA.
Police recovered more than 400 of the pills, which produce a similar reaction to ecstasy, at a public place in Ipswich on Sunday. It followed an appeal for people in possession of them to hand them in.
As well as being linked to the four deaths of young men over the Christmas period, two men have been admitted to hospital in Suffolk possibly as a result of taking the drug.
The pills, which are slow to work, cause symptoms such as shaking and sweating, a high temperature and severely raised heart rate.
One man has been charged over supplying the drugs while two others remain on bail.
A teenager has been charged with supplying ecstasy after three men died as a result of taking a potentially dangerous batch of the drug.
Adrian Lubecki, 19, of St Matthews Street in Ipswich, will appear before magistrates tomorrow to face counts of supplying the drug, and possession with intent to supply.
Two other men also from Ipswich, aged 20 and 26, were also arrested on supplying controlled drugs and have been bailed while investigations continue.
The arrests came after two men, aged 22 and 24, died in Ipswich on Christmas Eve and New Year's Day, along with a third man, 20, in Rendlesham, Suffolk.
The death of a fourth man from Telford, Shropshire, is also being linked to the rogue batch, believed to be red and emblazoned with a Superman logo.
Police are urging anyone who has any of the pills to hand them in.
Three men have been arrested in connection with drugs-related deaths in Suffolk.
The men, aged 19, 20 and 26, all from Ipswich, were arrested today on suspicion of being concerned in the supply of controlled drugs, police said.
The arrests come after the death of three young men on Christmas Eve and New Year's Day.
The death of a fourth man in Telford, Shropshire is also being linked to the apparent "dangerous batch of drugs".
A man believed to have been killed by a dangerous batch of drugs has been named as a 20-year-old labourer.
John Hocking died after being found seriously unwell in Chestnut Close in Rendlesham on New Year's Day.
He was believed to be a former student at Thomas Mills High School in Framlingham.
Mr Hocking is one of four people whose deaths are being linked to a particularly dangerous batch of ecstasy.